# SDR MASA200400635

- Difficulty date: November 12, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 15,948 hours, 14,602 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 00217H4744
- Condition: Cracked
- Location: Cockpit
- Part time: 1,831 hours, 1,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ASH 2912 PHL -PHL - AIRCRAFT RETURNED TO FIELD DUE TO A CRACKED PILOTS WINDSHIELD ON CLIMB-OUT.  MAINTENANCE CHANGED THE PILOTS WINDSHIELD.
